# SDR SWIA202056176

- Difficulty date: December 10, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE SPOTS OF CORROSION ON THE L/H PRESSURE FLOOR SILL FROM FS409.0-128 TO FS559.00 (MARKED)   (C-CHECK) RO 2/9/2021   BLENDED CORROSION TO A SMOOTH CONTOUR AND RESTORED FINISH TO REWORKED AREAS. REMAINING MATERIAL IS WITHIN LIMITS. REF REO 601R-53-41-666 REV -C DATED 2012-11-06. COMPLIED WITH TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD.
